Toggle Main Menu Toggle Search

ePrints

Control of reproductive behaviour in the scale worm Harmothoƫ imbricata (Annelida: Polychaeta: Polynoidae)

Lookup NU author(s): Sylvie-Marylene Gaudron, Professor Matt Bentley

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Gaudron SM, Bentley MG

Publication type: Article

Journal: Invertebrate Reproduction and Development

Year: 2002

Volume: 41

Issue: 1-3

Pages: 109-118

ISSN (print): 0792-4259

ISSN (electronic):

Publisher: Balaban Publishers


Actions

    Link to this publication


Share